Alert archive / Tennessee / Tornado Warnings in 2014

Tornado Warning 1, NWS Morristown, TN

February 19, 20146 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Feb 19, 2014, 6:12 AM EST for 6 counties in Tennessee. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 19, 2014, 6:12 AM EST (11:12 UTC)
Expired
Feb 19, 2014, 7:00 AM EST
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hawkins County, TN, Jefferson County, TN

The radar

The Knoxville radar (KMRX), 32 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 19, 6:15 AM ESTTSTM WND DMGJefferson City, TNTREES AND POWER LINES DOWN ON BRANNER AVE IN JEFFERSON CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.2 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2014-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2014-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2957 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WFUS54 KMRX 191112
TORMRX
TNC029-057-059-063-073-089-191200-
/O.NEW.KMRX.TO.W.0001.140219T1112Z-140219T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 AM EST WED FEB 19 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  COCKE COUNTY IN EAST TENNESSEE...
  GRAINGER COUNTY IN EAST TENNESSEE...
  GREENE COUNTY IN EAST TENNESSEE...
  THIS INCLUDES THE CITY OF GREENEVILLE...
  HAMBLEN COUNTY IN EAST TENNESSEE...
  THIS INCLUDES THE CITY OF MORRISTOWN...
  HAWKINS COUNTY IN EAST TENNESSEE...
  JEFFERSON COUNTY IN EAST TENNESSEE...
  THIS INCLUDES THE CITY OF JEFFERSON CITY...

* UNTIL 700 AM EST

* AT 612 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JEFFERSON
  CITY...MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MORRISTOWN...GREENEVILLE...WHITE PINE...RUSSELLVILLE...
  PARROTTSVILLE...ALPHA...LOWLAND...BYBEE...BULLS GAP...MOHAWK...
  CANEY BRANCH...MOSHEIM...ROMEO...CEDAR CREEK AND BAILEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING  
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR 
VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. 

THIA IS A DANGEROUS SITUATION! TAKE SHETLER NOW!!!

&&

LAT...LON 3594 8283 3594 8289 3592 8290 3607 8364
      3620 8363 3634 8279
TIME...MOT...LOC 1112Z 271DEG 41KT 3612 8347

$$

AMP.23
2 follow-up statements
934 
WWUS54 KMRX 191126
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
626 AM EST WED FEB 19 2014

TNC057-191134-
/O.CAN.KMRX.TO.W.0001.000000T0000Z-140219T1200Z/
GRAINGER TN-
626 AM EST WED FEB 19 2014

...THE TORNADO WARNING FOR GRAINGER COUNTY IS CANCELLED...

LAT...LON 3604 8347 3618 8345 3634 8279 3594 8283
      3594 8289 3592 8290
TIME...MOT...LOC 1124Z 271DEG 41KT 3609 8329

$$

TNC029-059-063-073-089-191200-
/O.CON.KMRX.TO.W.0001.000000T0000Z-140219T1200Z/
HAMBLEN TN-HAWKINS TN-JEFFERSON TN-COCKE TN-GREENE TN-
626 AM EST WED FEB 19 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM EST FOR GREENE...
COCKE...JEFFERSON...HAWKINS AND HAMBLEN COUNTIES...

AT 624 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WHITE PINE...OR 7
MILES NORTHEAST OF DANDRIDGE...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  WHITE PINE...BYBEE...LOWLAND...MOHAWK...CANEY BRANCH...CEDAR CREEK 
AND GREENEVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3604 8347 3618 8345 3634 8279 3594 8283
      3594 8289 3592 8290
TIME...MOT...LOC 1124Z 271DEG 41KT 3609 8329

$$

AMP.23
151 
WWUS54 KMRX 191137
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 AM EST WED FEB 19 2014

TNC063-073-089-191147-
/O.CAN.KMRX.TO.W.0001.000000T0000Z-140219T1200Z/
HAMBLEN TN-HAWKINS TN-JEFFERSON TN-
637 AM EST WED FEB 19 2014

...THE TORNADO WARNING FOR JEFFERSON...HAWKINS AND HAMBLEN COUNTIES
IS CANCELLED...

LAT...LON 3599 8323 3612 8321 3616 8281 3594 8283
      3594 8289 3592 8290
TIME...MOT...LOC 1137Z 278DEG 43KT 3602 8308

$$

TNC029-059-191200-
/O.CON.KMRX.TO.W.0001.000000T0000Z-140219T1200Z/
COCKE TN-GREENE TN-
637 AM EST WED FEB 19 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM EST FOR GREENE
AND COCKE COUNTIES...

AT 637 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BYBEE...OR NEAR
NEWPORT...MOVING EAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  BYBEE...CANEY BRANCH AND CEDAR CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3599 8323 3612 8321 3616 8281 3594 8283
      3594 8289 3592 8290
TIME...MOT...LOC 1137Z 278DEG 43KT 3602 8308

$$

AMP.23

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Feb 19, 3:35 AM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Feb 19, 3:35 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
335 AM EST WED FEB 19 2014

.SHORT TERM /TODAY AND TONIGHT/...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS THE
FORECAST AREA EARLY THIS MORNING AHEAD OF A COLD FRONT DRAPED
ACROSS MIDDLE TENNESSEE. WINDS ARE MAKING A TRANSITION FROM
NORTHEAST TO SOUTHWEST...AND THIS IS ACTUALLY HELPING TO RAISE
TEMPERATURES SLIGHTLY INTO THE UPPER 50S AND LOWER 60S OVER THE
CENTRAL AND SOUTHERN VALLEY...WHILE LOCATIONS ACROSS NORTHEAST
TENNESSEE AND SOUTHWEST VIRGINIA REMAIN IN THE 40S AS OF 3 AM. A
LINE OF STRONGER STORMS WILL MOVE INTO THE NORTHERN PLATEAU WITHIN
THE NEXT COUPLE OF HOURS...BRINGING WITH IT SOME GUSTING WINDS AND
LIGHTNING. THIS ACTIVITY WILL CONTINUE AFTER SUNRISE OVER THE
REGION...BEFORE DIMINISHING BY THE LATE MORNING AND EARLY AFTERNOON
FROM WEST TO EAST AS THE SKY BEGINS TO CLEAR. THE PREFRONTAL
SOUTHERLY FLOW WILL ALSO HELP TO PUSH HIGHS WELL UP INTO THE MID TO
UPPER 60S IN MOST SPOTS BEFORE THE POST-FRONTAL NORTHWEST FLOW
OCCURS BY THE AFTERNOON. SOME ADDITIONAL SHOWERS WILL BEGIN TO WORK
THEIR WAY INTO THE REGION TONIGHT AHEAD OF THE NEXT STORM SYSTEM
THAT WILL IMPACT THE AREA ON THURSDAY EVENING.

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MAIN WEATHER OF CONCERN
OCCURS ON THURSDAY NIGHT INTO EARLY FRIDAY. MODELS CONSISTENT WITH
DEVELOPING A DEEPENING UPPER TROUGH OVER THE CENTRAL PLAINS ON
THURSDAY. THE TROUGH BECOMES NEGATIVELY TILTED BY THURSDAY EVENING
WITH THE ASSOCIATED SURFACE LOW TRACKING NE FROM UPPER MIDWEST
STATES. 50 TO 60 KNOT LOW LEVEL JET ACROSS PLATEAU COUNTIES BY
THURSDAY AFTERNOON...THEN MOVES ACROSS THE FORECAST AREA THURSDAY
NIGHT AHEAD OF THE COLD FRONT. STRONG SHEAR AND MARGINAL INSTABILITY
SHOULD ALLOW A LINE OF SEVERE STORMS TO MOVE INTO WRN AREAS THURSDAY
EVENING...WITH A THREAT FOR DAMAGING STRAIGHT LINE WINDS AND
ISOLATED TORNADOES. POTENTIAL FOR WEAKENING OF STORMS AFTER MIDNIGHT
SO I STOPPED SHORT OF MENTIONING SEVERE STORMS IN ZONE FORECAST
PRODUCT. BEEFED THUNDERSTORM WORDING UP TO SCATTERED OVER SRN AND
CENTRAL AREAS WITH ISOLATED WORDING IN NE TN/SW VA AREAS.

NAM 12KM WINDS WERE USED FOR THURSDAY AND THURSDAY NIGHT...WITH A
VERY TIGHT GRADIENT PLUS LOW LEVEL JET...SO MAY VERY WELL NEED A
WIND ADVISORY POSTED FOR THE ENTIRE FORECAST AREA FOR THOSE PERIODS.

OTHERWISE...REMAINDER OF THE LONG TERM PERIODS LOOKS QUITE TRANQUIL
COMPARED TO THE FIRST 3 PERIODS. NO SIGNIFICANT CHANGES MADE TO
PREVIOUS GRIDS...AS THE AMOUNT OF UNCERTAINTY DOES NOT CREATE THE
CONFIDENCE TO TWEAK GRIDS AT THIS POINT. GOOD CONTINUITY ON DRY
WEATHER FROM FRIDAY NIGHT THROUGH MONDAY...THEN SLIGHT CHANCE POPS
FOR MONDAY NIGHT AND TUESDAY. MAJOR TEMP DIFFERENCES BTWN 18/12Z
GFSX MOS AND 19/00Z GFSX MOS...GENERALLY FROM THE WEEKEND THRU
TUESDAY. EXPECTED SYNOPTIC SURFACE PATTERN DID NOT FAVOR BUMPING UP
TO THE WARMER 19/00Z MOS TEMPS...SO STAYED CLOSE TO PREVIOUS MAX/MIN
TEMPS AND ADJACENT NWS GRIDS FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  54  73  45  59 /  40  40  20  90  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  68  49  70  46  57 /  50  40  20  90  30
OAK RIDGE, TN                       67  49  69  44  56 /  40  40  20  90  30
TRI CITIES AIRPORT, TN              63  43  66  46  54 /  50  30  20  80  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

AMP/TG
Hazardous weather outlook, Feb 19, 4:09 AM EST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
409 AM EST WED FEB 19 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-200915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
409 AM EST WED FEB 19 2014 /309 AM CST WED FEB 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS THIS MORNING COULD BRIEFLY REACHED STRONG TO
MARGINALLY SEVERE LEVELS...AND WERE ASSOCIATED WITH A WARM FRONT
ACROSS THE CENTRAL TENNESSEE VALLEY. GUSTY WINDS AND HAIL UP TO
DIME SIZE WOULD BE THE MAIN THREATS WITH THE STRONGEST STORMS.

A WEAK COLD FRONT WILL MOVE THROUGH MOST OF THE REGION BY THIS
AFTERNOON...WITH A FEW SHOWERS AND PERHAPS A THUNDERSTORM OR TWO
OCCURRING AHEAD OF AND ALONG THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A DEEPENING LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI AND OHIO
VALLEYS ON THURSDAY WILL DRAG A COLD FRONT INTO THE TENNESSEE VALLEY
THURSDAY NIGHT...AND BRING THE POSSIBILITY OF SOME STRONG TO
SEVERE THUNDERSTORMS. GIVEN THE STRONG WIND FIELD ASSOCIATED WITH
THIS STORM SYSTEM...DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH
THE STRONGEST STORMS...BUT ISOLATED TORNADOES COULD ALSO OCCUR.

IN ADDITION...WINDY CONDITIONS CAN BE EXPECTED THURSDAY NIGHT
ESPECIALLY OVER THE HIGHER ELEVATIONS AS THE PRESSURE GRADIENT
TIGHTENS AHEAD OF THE FRONT. WIND ADVISORIES MAY BE REQUIRED FOR
PARTS OF THE REGION...WITH WIND GUSTS UP TO 45 MPH POSSIBLE.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM FRIDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY NIGHT.

TG

In the hours before

Special weather statement, Feb 19, 3:14 AM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
314 AM EST WED FEB 19 2014

TNZ081-082-098-099-190900-
BLEDSOE TN-HAMILTON TN-MARION TN-SEQUATCHIE TN-
214 AM CST WED FEB 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR MARION...HAMILTON...EXTREME
SOUTHERN BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 300 AM CST/400 AM
EST/...

AT 214 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WHITWELL...OR 11 MILES SOUTHWEST
OF DUNLAP...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES AND WIND GUSTS UP TO 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUNLAP...
SODDY-DAISY...CARTWRIGHT...SHADY GROVE AND SALE CREEK.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

AMP
Special weather statement, Feb 19, 4:01 AM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 AM EST WED FEB 19 2014

TNZ084-085-099-100-190945-
BRADLEY TN-HAMILTON TN-MCMINN TN-MEIGS TN-
401 AM EST WED FEB 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR MEIGS...MCMINN...HAMILTON AND
NORTHERN BRADLEY COUNTIES UNTIL 445 AM EST...

AT 401 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF CHARLESTON...OR 11 MILES NORTH
OF CLEVELAND...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ATHENS...
CHARLESTON...ETOWAH...HILLSVIEW...CALHOUN...RICEVILLE...DENTVILLE AND
ENGLEWOOD.

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:28 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Sequatchie32 min
Feb 19, 6:07 AM ESTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 2 more38 min
Feb 19, 6:40 AM ESTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson, Sevier, Unicoi35 min

Nearby

Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.